MathSciNet Relay Station
MathSciNet bibliographic data
MR978368 (90a:58149) 58F25 (58E05 58F09)
Franzosa, Robert D. The connection matrix theory for Morse decompositions. Trans. Amer. Math. Soc. 311 (1989), no. 2, 561–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement